# SDR SWAA2023082974885

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH LOWER SKIN HORIZONTAL STABILIZER STA 193.90; 17' FROM LE. CRACK LENGTH APPROX. 0.635'. CRACK FOUND AT LH LOWER SKIN HORIZONTAL STABILIZER STA 193.90 17' FROM LE. CRACK LENGTH APPROX. 0.635'.<[01] ACCOMPLISHED REPAIR PER SRM 55-10-01-2R-11 REPAIR 11;[02] VERIFIED STEP 1;REPAIR ACCOMPLISHED.
